# SDR AALA20010979

- Difficulty date: May 11, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB51
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY LIGHTS ABOVE ROWS 8, 9, AND 10 REPORTED DIM.  REPAIRED BATTERY PACK FOR CEILING EMERGENCY LIGHTS ABOVE ROWS 8, 9, AND 10.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
